MathSciNet Relay Station
MathSciNet bibliographic data
MR2390511 (2009a:35185) 35Q30 (35B65 76D03)
Bae, Hyeong-Ohk; Jin, Bum Ja Regularity for the Navier-Stokes equations with slip boundary condition. Proc. Amer. Math. Soc. 136 (2008), no. 7, 2439–2443.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement